# SDR 2005FA0000660

- Difficulty date: September 12, 2004
- Submitted: May 9, 2005
- Operation: General aviation
- Aircraft: N350EV
- Make and model: Snias AS350B2
- Aircraft serial: 2961
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12003108
- Part serial: 3086
- Condition: Cracked
- Location: Tail Rotor
- Part time: 2,697 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE, FOUND CRACK APPROX 3.2500 INCH LONG, RUNNING PARALLEL TO TRIM TAB.  (K)
